# SDR CA970722039

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Socket
- Part number: 673092005
- Condition: Shorted
- Location: Aoa Sensor
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ANGLE OF ATTACK SENSOR INDICATOR ON OVERHEAD ANNUNCIATOR PANEL FAILED TO TEST PRESSING LIGHT, CAUSING SMOKE AND BURNING SMELL. LIGHT SOCKET REPLACED.
